Previous |  Up |  Next

Article

Title: Eberlein integral and polynomial interpolation (English)
Author: Singh, Raj Kishor
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 21
Issue: 4
Year: 1971
Pages: 638-643
Summary lang: English
.
Category: math
.
MSC: 65D05
idZBL: Zbl 0223.41005
idMR: MR0293809
.
Date available: 2008-06-09T13:54:18Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101063
.
Reference: [1 ] Z. Kopal: Numerical Analysis.Second edition. Zbl 0101.33701
Reference: [2] W. F. Eberlein: An integral over function space.Can. Jour. Math., 14 (1962), 379-384. Zbl 0105.09201, MR 0146656, 10.4153/CJM-1962-029-4
.

Files

Files Size Format View
CzechMathJ_21-1971-4_11.pdf 517.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo